On moments of folded and truncated multivariate Student-t distributions based on recurrence relations

Christian E. Galarza, Tsung I. Lin, Wan Lun Wang, Víctor H. Lachos

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

The use of the first two moments of the truncated multivariate Student-t distribution has attracted increasing attention from a wide range of applications. This paper develops recurrence relations for integrals that involve the density of multivariate Student-t distributions. The proposed techniques allow for fast computation of arbitrary-order product moments of folded and truncated multivariate Student-t distributions and offer explicit expressions of low-order moments of folded and truncated multivariate Student-t distributions. A real data example containing positive censored responses is applied to illustrate the effectiveness and importance of the proposed methods. An R MomTrunc package is developed and publicly available on the CRAN repository.

Original languageEnglish
Pages (from-to)825-850
Number of pages26
JournalMetrika
Volume84
Issue number6
DOIs
Publication statusPublished - 2021 Aug

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'On moments of folded and truncated multivariate Student-t distributions based on recurrence relations'. Together they form a unique fingerprint.

Cite this